Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Three-dimensional Oseen flow past a flat plate


Author: Dorel Homentcovschi
Journal: Quart. Appl. Math. 40 (1982), 137-149
MSC: Primary 76D99
DOI: https://doi.org/10.1090/qam/666670
MathSciNet review: 666670
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On the basis of the Oseen approximation the three-dimensional flow of a viscous incompressible fluid past a flat plate is studied. A system of two integral equations for determining the drag and the lateral force on the plate and an integral equation for the lift are obtained. The paper gives the asymptotic form of the integral equation for the lift, for high Reynolds numbers. In the inviscid limit the integral equation of the lifting surface theory is obtained. Lifting line theory and slender wing theory in weak viscous flow are discussed. Viscosity corrections are given for some particular wings: elliptic wings of high aspect ratio and slender delta wings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D99

Retrieve articles in all journals with MSC: 76D99


Additional Information

DOI: https://doi.org/10.1090/qam/666670
Article copyright: © Copyright 1982 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website